# SDR CA190516025

- Difficulty date: May 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 415117
- Condition: Broken
- Location: Mlg
- Part time: 16,514 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, EXPERIENCED BRAKE SEIZURE. BRAKE UNITS WERE ORIGINAL FIT UNITS FROM DELIVERY.  415-117-1, FOUND ALL WHEEL HUB SPOKES FULLY FRACTURED, ALLOWED WHEEL AND TIRE SEPARATED FROM HUB DAMAGING THE BRAKE UNIT, LIKELY CAUSED THE WHEEL/BRAKE LOCK UP. MAINTENANCE FOUND MAIN WHEEL HUB ASSY SEPARATED/DAMAGED FROM MAIN WHEEL P/N   BOTH BRAKE UNITS REPLACED AND AND BOTH WHEEL REPLACED, BRAKE UNIT FUNCTIONS CARRIED OUT AND A/C RTS (TC# 20190516025)
